# SDR DLM88961347

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV040550156
- Condition: Burnt
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN CABIN AND COCKPIT.  FOUND UPPER SIDEWALL LT SOCKET BURNED THROUGH AT SEAT 13ABC.  REPLACED SOCKET AND BULB.
